# SDR SWAA2024072907628

- Difficulty date: July 1, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WEB ATTACH ANGLE LOCATED BETWEEN STAS 927-947; RBL 25 HAS CORROSION AT STA 946.<[01] REMOVED CORROSION UPPER WEB ATTACH ANGLE LOCATED BETWEEN STA?S 927-947; RBL 25 . ORIGINAL THICKNESS OF 0.070; MATERIAL REMOVED .019; REMAINING THICKNESS IS 0.051. ANGLE FOUND TO BE OUT OF LIMITED PER SRM 53-70-51-1A-1.;[02] LOCATED AND DRILLED NEW UPPER WEB ATTACH ANGLE (CHORD) BETWEEN STA 927 - 947 RBL 25 PER SRM 51-40-05; TREATED. AND PRIMED BARE METAL PER SRM 51-20-01;[03] INSPECTED C/A #2 LOCATING & DRILLING OF NEW UPPER WEB ATTACH ANGLE (CHORD) BETWEEN STA 927 - 947 RBL 25 PER SRM 51-40-05 & PRIMING OF BARE METAL PER SRM 51-20-01 (RII);[04] INSPECTED C/A #2 LOCATING & DRILLING OF NEW UPPER WEB ATTACH ANGLE (CHORD) BETWEEN STA 927 - 947 RBL 25 PER SRM 51-40-05 & PRIMING OF BARE METAL PER SRM 51-20-01;[05] REMOVED AND REPLACED ANGLE (CHORD) PER SRM 51-40-02;[06] INSPECTED AS REQUIRED. CORRECTIVE ACTION #5
